# SDR AALA200800025

- Difficulty date: January 4, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 20,200 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173812
- Part serial: 2694A
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAD INFLIGHT T144/04JAN, ON APPROACH FLAPS WOULD NOT EXTEND.  ACCOMPLISHED EMERGENCY EXTENSION OF FLAPS.  LANDED IAD WITHOUT INCIDENT.  REPLACED LEFT TRAILING EDGE FLAP TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
